American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65J15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Qiang Du, Lili Ju, Li Tian and Kun Zhou. A posteriori error analysis of finite element method for linear nonlocal diffusion and peridynamic models. Math. Comp. 82 (2013) 1889-1922.
Abstract, references, and article information
View Article: PDF

[2] Alexey Chernov and Christoph Schwab. First order $k$-th moment finite element analysis of nonlinear operator equations with stochastic data. Math. Comp. 82 (2013) 1859-1888.
Abstract, references, and article information
View Article: PDF

[3] Qinian Jin. Further convergence results on the general iteratively regularized Gauss-Newton methods under the discrepancy principle. Math. Comp. 82 (2013) 1647-1665.
Abstract, references, and article information
View Article: PDF

[4] Eskil Hansen. Runge-Kutta time discretizations of nonlinear dissipative evolution equations. Math. Comp. 75 (2006) 631-640. MR 2196983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Xue-Cheng Tai and Jinchao Xu. Global and uniform convergence of subspace correction methods for some convex optimization problems. Math. Comp. 71 (2002) 105-124. MR 1862990.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Stéphane Descombes. Convergence of a splitting method of high order for reaction-diffusion systems. Math. Comp. 70 (2001) 1481-1501. MR 1836914.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Gabriel N. Gatica and Salim Meddahi. A dual-dual mixed formulation for nonlinear exterior transmission problems. Math. Comp. 70 (2001) 1461-1480. MR 1836913.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] C. González and C. Palencia. Stability of Runge-Kutta methods for quasilinear parabolic problems. Math. Comp. 69 (2000) 609-628. MR 1659851.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] R. Verfürth. A posteriori error estimates for nonlinear problems. $L^r(0,T;L^\rho(\Omega))$-error estimates for finite element discretizations of parabolic equations. Math. Comp. 67 (1998) 1335-1360. MR 1604371.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Jie Shen. On error estimates of the projection methods for the Navier-Stokes equations: Second-order schemes. Math. Comp. 65 (1996) 1039-1065. MR 1348047.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Christian Lubich and Alexander Ostermann. Runge-Kutta approximation of quasi-linear parabolic equations . Math. Comp. 64 (1995) 601-627. MR 1284670.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Peter Ashwin, Klaus Böhmer and Zhen Mei. A numerical Liapunov-Schmidt method with applications to Hopf bifurcation on a square . Math. Comp. 64 (1995) 649--670, S19--S22. MR 1284661.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Shou Fu Li and Baogen Ruan. Nonlinear stability of multistep multiderivative methods . Math. Comp. 55 (1990) 581-589. MR 1035938.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Milan Miklavčič. Approximations for weakly nonlinear evolution equations . Math. Comp. 53 (1989) 471-484. MR 982370.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] C. T. Kelley. A Shamanski\u\i-like acceleration scheme for nonlinear equations at singular roots . Math. Comp. 47 (1986) 609-623. MR 856706.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] J. Descloux, J. Rappaz and R. Scholz. On the rate of convergence for the approximation of nonlinear problems . Math. Comp. 45 (1985) 51-64. MR 790644.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Eric Schechter. Sharp convergence rates for nonlinear product formulas . Math. Comp. 43 (1984) 135-155. MR 744928.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] H. D. Mittelmann. An efficient algorithm for bifurcation problems of variational inequalities . Math. Comp. 41 (1983) 473-485. MR 717697.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Annie A. M. Cuyt. Numerical stability of the Halley-iteration for the solution of a system of nonlinear equations . Math. Comp. 38 (1982) 171-179. MR 637295.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1